MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; PROGRAMMER

EBR SYSTEMS, INC. WISE CRT SYSTEM; PROGRAMMER
Model Number M5100
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a wise crt implant procedure on (b)(6) 2025, (b)(6) hospital, it was reported that the m5100 programmer screen went dark multiple times without a clear cause.Each time, the ebr representative successfully restarted the programmer, preventing any delay in the procedure.No adverse patient outcomes were reported, and no additional information was provided.
 
Additional Manufacturer Narrative
The m5100 programmer has been returned to ebr for evaluation, however the invetigation is still pending at this time.Results and conclusions will be provided in the final report.Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
The m5100 programmer has been returned to ebr for evaluation, however the invetigation is still ongoing at this time and has yet to be completed.Results and conclusions with all relevant information will be provided in the final report.
 
Additional Manufacturer Narrative
The programmer serial number (b)(6) was returned to ebr for analysis, and internal testing successfully replicated the issue.For example, when a strong magnetic field was brought near the right corner of the dell latitude rugged tablet (used as the programmer), the screen shut off and the device logged out.This behavior was consistent across all programmer units tested.The exact hardware mechanism remains under investigation; however, it is suspected that a magnetic sensor possibly intended for accessory detection is being inadvertently triggered by external magnetic fields.Based on these findings, the behavior appears to be a hardware limitation of the dell latitude rugged tablet rather than a defect in the wise system itself.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
In each instance, the screen abruptly turned black without any identifiable triggering action.For two of the episodes, the ebr sales representative was able to restore functionality by performing a short press of the power button after waiting 20-30 seconds, with the device returning to the same screen and allowing work to continue uninterrupted.In the third episode, a long press of the power button caused the device to reboot, requiring the representative to reconnect to the wise system and navigate back to the previous screen.

Brand Name
WISE CRT SYSTEM
Common Device Name
PROGRAMMER
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key22549409
Report Number3013596742-2025-00009
Device Sequence Number19839115
Product Code SEG
UDI-Device Identifier00859244007296
UDI-Public00859244007296
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM5100
Device Lot NumberP250051
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/15/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown